Exponential asymptotics of the Voigt functions

R. B. Paris

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)
    56 Downloads (Pure)

    Abstract

    We obtain the asymptotic expansion of the Voigt functionss K(x, y) and L(x, y) for large (real) values of the variables x and y, paying particular attention to the exponentially small contributions. A Stokes phenomenon is encountered as y→+∞y→+∞ with x > 0 fixed. Numerical examples are presented to demonstrate the accuracy of these new expansions.
    Original languageEnglish
    Pages (from-to)563–572
    Number of pages10
    JournalZeitschrift für angewandte Mathematik und Physik
    Volume66
    Issue number3
    Early online date6 Jul 2014
    DOIs
    Publication statusPublished - 1 Jun 2015

    Fingerprint

    Dive into the research topics of 'Exponential asymptotics of the Voigt functions'. Together they form a unique fingerprint.

    Cite this